MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication of any infection being present at the time of explant.No reports of any trauma or excess activity from the patient.The patient is noted to have a very low bmi and chronic steroid use, however it is unclear if those conditions played a role in the implant eroding through the skin and becoming exposed.
 
Event or Problem Description
The patient was implanted with a nalu nerve stimulator system on (b)(6)2024 to treat upper back pain.On (b)(6) 2025 the patient noted that the lead implanted in the thorasic paraspinal tissue appeared to be eroding through the skin.The physician was notified and the patient was seen on (b)(6) 2025 for evaluation.Upon examination, the physician determined that the anchor holding the lead in place was migrating up and through the skin.No redness, swelling, or discharge was noted at any of the surgical sites or the location of the exposed implant.All lab cultures were reported as normal and the patient stated no fever or chills.On (b)(6) 2025 the physician removed the exposed lead, irrigated the site with antibiotics, and closed the site, leaving the implantable pulse generator (ipg) and the second implanted lead in place.The patient was administered oral antibiotics for home use as a precaution.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21684448
Report Number3015425075-2025-00128
Device Sequence Number18450175
Product Code GZF
UDI-Device Identifier00812537037226
UDI-Public(01)00812537037226(11)240719(17)270719(10)9457569
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72011
Device Catalogue Number72011
Device Lot Number9457569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown